Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Medi Weightloss
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 07-02-2012, 01:06 PM   #1
Junior LCF Member
 
Join Date: Jun 2012
Location: Texas
Posts: 5
Gallery: AshleyinTX
WOE: Medi
Start Date: 6/10/12
High Blood Pressure with Phendimetrazine?

Hello all,

I have a question regarding high BP and Phendimetrazine.....I am going crazy in my mind because every time my blood pressure is checked I get readings that are highly varied. Now I know that BP can change on a daily basis I just do not understand how one reading will be 145/90 and the next one will be 118/82??? I am a nursing student and I am extremely concerned about having high BP.I have had my BP checked by multiple people with multiple methods and I just cant get a straight answer! Is anyone else having this problem?

I also just learned that this drug can cause an increase in BP which was not explained to me upon my first visit at Medi.
AshleyinTX is offline   Reply With Quote

Sponsored Links
Old 07-02-2012, 03:11 PM   #2
Junior LCF Member
 
Join Date: Jun 2012
Posts: 48
Gallery: tm501
My own personal doctor was not happy that Medi prescribed me this pill. She said there are a lot of side effects and high blood pressure is one of them. After I finish this months supply of pills, I'm not taking it anymore. I've been using green tea liquid gels from Walmart and they work just as well as the prescription pills. I get a month supply of the prescription ones from my doctor at a cost of $19.99. Medi only gives you a 1 week supply and you have to pay $70 for the visit.

When medi did check my b.p. (when I was still going) they were not concerned at all that it was up.
tm501 is offline   Reply With Quote
Old 07-02-2012, 03:57 PM   #3
Junior LCF Member
 
Join Date: Jun 2012
Location: Texas
Posts: 5
Gallery: AshleyinTX
WOE: Medi
Start Date: 6/10/12
Thanks for the response. I am beginning to think that I may have to stop taking the pills as well. I actually have an appointment with my family care physician tomorrow so I will see what she has to say. I'm only on my 4th week at medi and it is disheartening to learn that they are unconcerned about elevated blood pressure. The prescription pill works great for me and i only need 2 a day. So the green tea pill works just as well to suppress your appetite?
AshleyinTX is offline   Reply With Quote
Old 07-02-2012, 07:03 PM   #4
Junior LCF Member
 
Join Date: May 2012
Location: Orlando, FL
Posts: 50
Gallery: Dinp120
Stats: 5'10" 199/157/140
WOE: Medi weightloss
Start Date: 5/18/2012
My clinic is very concerned with blood pressure. Last week I went in very upset (from a personal matter that happened earlier in the day). Because of that my BP was high...160/110 when my usual is 110/70. They refused to give me the prescription unless my BP went down.

If your clinic isn't worrying about the side effects I would definitely monitor it on my own!
Dinp120 is offline   Reply With Quote
Old 07-02-2012, 07:10 PM   #5
Junior LCF Member
 
Join Date: Jun 2012
Posts: 48
Gallery: tm501
I replaced all the vitamins and such that medi gave me with products we can get ourselves because I can't and won't pay $70 for a 10 min appt. The green tea liquid gel fat burner pills are $10 for 90 of them. I take 2 with my breakfast protein shake, and 2 with lunch. Every once in awhile I forget to take the lunch ones and I'm okay. I've honestly weaned myself of the prescrip. pill because it makes me too nervous. I think I've taken 2 in the last week. They do work at killing the appetite, but the green tea does for me too. Now just to find fish oil pills that I don't taste!

I know my own doctor will be happy I've weaned myself off them because of the side effects. BTW, I don't know about your clinic but the receptionist girl is the one I had my last appt with. Snotty and pushy she was. At least before that I had a nurse that was actually on the program.
tm501 is offline   Reply With Quote
Old 07-02-2012, 07:31 PM   #6
Senior LCF Member
 
Jessica1129's Avatar
 
Join Date: Jan 2012
Location: Richmond, VA
Posts: 228
Gallery: Jessica1129
Stats: 5'9 293/221.8/170
WOE: Medi Weightloss
Start Date: February 1, 2012 - June 9, 2012; restart Jan 2013
My Clinic let me know that it can raise BP. The long list of side effects scared me away from it so I quit taking it before I finished my first week. My clinic printed me off a list of possible side effects before I left during my first appointment.
Jessica1129 is offline   Reply With Quote
Old 07-03-2012, 12:11 PM   #7
Junior LCF Member
 
Join Date: Jun 2012
Location: Texas
Posts: 5
Gallery: AshleyinTX
WOE: Medi
Start Date: 6/10/12
Thanks for the feedback I basically went to my family physician and her advice was to quit the appetite sup. So I went to Medi to get my vit-B shot and was told that the pill usually only raised BP 2-3 points. I requested the Stay Slim to try it but really dont know what to do.....Im still debating taking the Pheni rather than switching over to the herbal supplement and just taking my own BP manually everyday....
AshleyinTX is offline   Reply With Quote
Old 07-03-2012, 01:59 PM   #8
Junior LCF Member
 
Join Date: Jun 2012
Posts: 48
Gallery: tm501
Quote:
Originally Posted by AshleyinTX View Post
Thanks for the feedback I basically went to my family physician and her advice was to quit the appetite sup. So I went to Medi to get my vit-B shot and was told that the pill usually only raised BP 2-3 points. I requested the Stay Slim to try it but really dont know what to do.....Im still debating taking the Pheni rather than switching over to the herbal supplement and just taking my own BP manually everyday....
I personally think thats baloney about only 2-3 points. They want your money every week and 1 big draw to suck you in is the supp. is included in the 70 price (BTW its only 19.99 out of pocket for a full months supply if you get it from your doctor) It raises it way more than that. There are lots of people that do the herbal because of their blood pressure
tm501 is offline   Reply With Quote
Old 07-03-2012, 04:01 PM   #9
Junior LCF Member
 
Join Date: May 2012
Location: Orlando, FL
Posts: 50
Gallery: Dinp120
Stats: 5'10" 199/157/140
WOE: Medi weightloss
Start Date: 5/18/2012
Does your clinic offer phentermine instead of the phendimetrazine? I re-read my post and realized that I'm on a different AS. This is my second time doing the program..the first time I did it I was on phendimetrazine. When I went back this time they said they had switched to phentermine because it works better. And I do have to say there's a difference! Plus, you only take it once a day. It might be worth asking if they can prescribe you that instead
Dinp120 is offline   Reply With Quote
Old 07-03-2012, 04:32 PM   #10
Junior LCF Member
 
Join Date: Jun 2012
Location: Texas
Posts: 5
Gallery: AshleyinTX
WOE: Medi
Start Date: 6/10/12
Oh that's a good idea... I have my appointment Thursday I will research the drug and see if it is a better option thanks!
AshleyinTX is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 12:40 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.